Journal of Mathematical Sciences

, Volume 115, Issue 6, pp 2862–2882

Absolute Continuity of a Two-Dimensional Magnetic Periodic Schrödinger Operator ith Potentials of the Type of Measure Derivative

  • R. G. Shterenberg

DOI: 10.1023/A:1023334206109

Cite this article as:
Shterenberg, R.G. Journal of Mathematical Sciences (2003) 115: 2862. doi:10.1023/A:1023334206109


A two-dimensional magnetic periodic Schrödinger operator with a variable metric is considered. An electric potential is assumed to be a distribution formally given by an expression \(\frac{{dv}}{{dx}}\), where dν is a periodic signed measure with a locally finite variation. We also assume that the perturbation generated by the electric potential is strongly subject (in the sense of forms) to the free operator. Under this natural assumption, we prove that the spectrum of the Schrödinger operator is absolutely continuous. Bibliography: 15 titles.

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • R. G. Shterenberg
    • 1
  1. 1.St.Petersburg State UniversityRussia

Personalised recommendations